# SDR MASA200600778

- Difficulty date: March 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,371 hours, 13,561 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6595 COS - FLAPS FAIL.  MAINTENANCE COMPLIED WITH PART A OF THE AD AND RESET THE FLAPS.  NO FURTHER DEFECTS NOTED.
